On some bounds on the minimum distance of cyclic codes over finite fields


ÖZBUDAK F. , TUTDERE S., YAYLA O.

Designs, Codes, and Cryptography, vol.76, no.2, pp.173-178, 2015 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s10623-014-9927-7
  • Title of Journal : Designs, Codes, and Cryptography
  • Page Numbers: pp.173-178

Abstract

© 2014, Springer Science+Business Media New York.Recently, A. Zeh, A. Wachter-Zeh, M. Gadouleau and S. Bezzateev gave a method to obtain new lower bounds on the minimum distance of cyclic codes over finite fields. Here we present some results on a generalization of this method. Then we apply it to several examples of cyclic codes and compare some known bounds with the bounds obtained by this generalization.